# SDR USAA2012032600023

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 60,269 hours, 40,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD ENTRY DOOR WAS HARD TO OPEN/CLOSE.  MAINTENANCE LUBRICATED THE FORWARD ENTRY DOOR PER BOEING AMM 12-25-21-643-007.  OPERATIONAL CHECK OK.
